Topological aspects of branching-time semantics

Studia Logica 75 (3):271 - 286 (2003)
Abstract
The aim of this paper is to present a new perspective under which branching-time semantics can be viewed. The set of histories (maximal linearly ordered sets) in a tree structure can be endowed in a natural way with a topological structure. Properties of trees and of bundled trees can be expressed in topological terms. In particular, we can consider the new notion of topological validity for Ockhamist temporal formulae. It will be proved that this notion of validity is equivalent to validity with respect to bundled trees.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/B:STUD.0000009560.90259.de
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,248
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Dynamic Topological S5.Philip Kremer - 2009 - Annals of Pure and Applied Logic 160 (1):96-116.
An Extended Branching-Time Ockhamist Temporal Logic.Mark Brown & Valentin Goranko - 1999 - Journal of Logic, Language and Information 8 (2):143-166.
Undivided and Indistinguishable Histories in Branching-Time Logics.Alberto Zanardo - 1998 - Journal of Logic, Language and Information 7 (3):297-315.
Added to PP index
2009-01-28

Total downloads
21 ( #243,210 of 2,192,146 )

Recent downloads (6 months)
1 ( #289,802 of 2,192,146 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature